# SDR 07FDEA02033

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310
- Aircraft serial: 217
- Aircraft time: 38,831 hours, 27,876 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O A/C ACTED AS IF THERE WAS GROUND  SENSING PROBLEM,   MALFUNCTIONS  TO INCLUDE; ATS 1, PITCH TRIM 1, ALL THREE PITOT  PROBE, CAPT TAT, BOTH PRESS CONTROLERS: GEAR WOULD  NOT RETRACT SYS 1, A/P 1&2 INOP.  INSTALLED NEW NOSE STRUT SENSOR 55GB PROBE HEAT AND PRESSURIZATION CONTROLLERS CHECK OK. ENGAGED BOTH AP. EACH AP ENGAGES.
